# SDR AU970655

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Spring
- Part number: A259
- Condition: Faulty
- Location: Propeller Gov
- Component: Hartzl, F624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CSU SPEEDER SPRING FAULTY - THIS WAS THE THIRD SPRING FITTED
